# SDR DALA2020031301824

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTR 00785334 W MTC TASK-RH WING SLAT NO.9 NOSE BEAM WEB CRACK AT OSS 650.30 LOG-PAGE UPDATED THE CRACKED AREA AT RH WING SLAT NO.9 NOSE BEAM WEB. OSS 650.30 REPAIRED AS PER PRI585846-14 REV.O. THE PRI 585846-14 REVO COMPARED AND COMPLIED WITH ERA 585846-14 REV.ORIGINAL ASSOCIATED ER/A 14-585846 ADDED FOR AC 1815 (1527399)
